# SDR HEEA063163

- Difficulty date: August 2, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bell 206L-3
- System (JASC): 6220 · Main Rotor Head
- Part: Trunnion
- Part number: 206011105001
- Condition: Mismanufactured
- Location: Main Rotor
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

BEARING MISMANUFACTURED.  INCORRECT POSITION OF GREASE INLET RELATIVE TO BOLT CUT-OUTS ON BARREL (GREASE INLET ON BOTTOM OF BARREL WHEN INSTALLED).  UNABLE TO INJECT GREASE INTO BARREL WHEN INSTALLED.
